Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had intercourse while having kidney infection. Feeling bloated, nausea and dizziness. Pregnancy test negative

Hi there, I'm 20, and have been experiencing a lot of weird things happening with my body. So, I haven't had a period since January. I was on the pill whilst taking antiobiotics for a kidney infection, not realising that I could still get pregnant, I had sex with my boyfriend. Since then, i've been really bloated, nausea, really sore and sensitive breasts/nipples, dizzyness, going to the toilet a lot, headaches, fever and lower back pain. I've been to the doctors, done several tests. They've all come back negative. I've also done a blood test, negative. I've stopped taking the pill for 2 weeks, but its getting worse. I don't know what to do. Any suggestions?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi, thanks for using health care magic.
You told taking treatment for kidney infection during that time u had sexual intercourse. the cause for ur problems could be pelvic inflammatory disease means infection of the genital organs that is why ur getting fever , frequent urination and this could be the cause for ur loss of period .
For this please undergo ultrasound of abdomen and urine culture , last but least urine pregnancy test , after confirmation with scan u can go for higher antibiotics .
thank you
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor